MAUDE Adverse Event Report: Philips North America LLC PHILIPS HeartStart FRx; Automated External Defibrillators (Non-Wearable)

Philips North America LLC PHILIPS HeartStart FRx; Automated External Defibrillators (Non-Wearable)
Model Number Heartstart FRx
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
PHILIPS HeartStart FRx
Common Device Name
Automated External Defibrillators (Non-Wearable)
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key50747530
Report Number3030677-2026-100977
Device Sequence Number15992355
Product Code MKJ
UDI-Device Identifier00884838080768
UDI-Public(01)00884838080768
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P180028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHeartstart FRx
Device Catalogue Number861304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown